MathSciNet Relay Station
MathSciNet bibliographic data
MR2249231 35Q53 (35B10 35C05)
Zhang, Lijun; Chen, Li-Qun; Huo, Xuwen Peakons and periodic cusp wave solutions in a generalized Camassa-Holm equation. Chaos Solitons Fractals 30 (2006), no. 5, 1238–1249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement